On finite index subgroups of the mapping class group of a nonorientable surface

Błażej Szepietowski

Abstract

n/a
Author Błażej Szepietowski (FMPI / IM)
Błażej Szepietowski,,
- Institute of Mathematics
Journal seriesGlasnik Matematicki, ISSN 0017-095X, (A 15 pkt)
Issue year2014
Vol49
No2
Pages337-350
Keywords in Englishmapping class group, nonorientable surface, finite index subgroup
DOIDOI:10.3336/gm.49.2.08
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.333 (2) - 2014=0.313 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back